# SDR 06FDEA0191

- Difficulty date: January 15, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,138 hours, 10,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD HINGE FITTING (ARC1984) AFT MOUNT NR 2 BOLT HOLE FOUND CORROSION.  REMOVED AND REPAIR CARRIED OUT PER FEDEX E.A. #1-5750-90720,   TITLE:   WINGS - OUTBOARD TRAILING EDGE FLAP - RIGHT HAND INBOARD SUPPORT STRUT -   CORROSION REPAIR.   ORIGINAL HOLE DIAMETER = 0.519", FINAL HOLE DIAMETER = 0.579". REPAIR CLASSIFIED AS   MINOR   PER GMM 6-2-100.
